# SDR RAIA2010111600001

- Difficulty date: November 16, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,470 hours, 26,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152914
- Part serial: 0198
- Condition: Broken
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT, F/A REPORTED SMOKE IN THE CABIN AFTER A LOUD NOISE.  MAINTENANCE INSPECTED THE AIRCRAFT CABIN AIR CONDITIONING DUCTS AND FOUND SEVERAL BLOWN DUCTS AND DAMAGED HEAT BLANKETS FOR THE DUCTS.  IN ADDITION, DURING THE ACCOMPLISHMENT OF EMB145 SB 145-21-0047, THE RT PACK DUCT OVERTEMP SWITCH WAS FOUND TO BE BROKEN.  ALL DUCTS AND THE SWITCH WERE REPLACED AND THE PACK SYSTEM OPS CHECKED WITH NO ADDITIONAL DEFECTS NOTED.
